# SDR CALA2017051901489

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N69819
- Make and model: Boeing 737924ER
- Aircraft serial: 43533
- Aircraft time: 11,211 hours, 4,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Frayed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN SEAT EMERGENCY LIGHT WIRES FRAYED UNDER SEATS 28ABC. REMOVED DAMAGED WIRES AND SPLICED WIRES BACK. SYSTEM OPS OK REF CH 20.
